# SDR AALA20160323008

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 48,708 hours, 19,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  OTBD LATCH ON GND HIGH PRESS CONNECTION ACCESS DOOR 192DR HAS WORN INTO THE INBD FLANGE OF THE CTR WING SUPPORT BEAM AT FUSELAGE 540. REPAIRED BEAM IAW EA 258983 DATED 3232016.
